# SDR 374PA0001A

- Difficulty date: October 4, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N374PA
- Make and model: Boeing 737-36M
- Aircraft serial: 28333
- Aircraft time: 14,785 hours, 10,706 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Le Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN ACTIVATED DURING T/O ROLL, OBSERVED LE FLAPS TRANSIT LIGHT ILLUMINATED, PERFORMED RTO.  FOUND NR 1 KRUGER FLAP POSITION SENSOR BAD.  R&R PROXIMITY SENSOR PER MM 27-88-11, OPS CHECKED. GOOD.
